Skein theory for the <mml:math altimg="si6.gif" display="inline" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals=""><mml:mi>A</mml:mi><mml:mi>D</mml:mi><mml:mi>E</mml:mi></mml:math> planar algebras release_huced4sk5fgdhhojuzlhzqqpxa

by Stephen Bigelow

Published in Journal of Pure and Applied Algebra by Elsevier BV
ISSN-L 0022-4049
Volume 214
Page(s) 658-666
Release Year 2010
Container Type journal
Publisher Elsevier BV
Primary Language en (lookup)

Known Files and URLs

application/pdf  549.5 kB
sha1:cd29965b3176da00e157... (webarchive) (web) (webarchive)
Read Full Text
Type  article-journal
Stage   published
Year   2010
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-4049
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
As JSON object via API